# SDR CA180723009

- Difficulty date: July 19, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,749 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Part number: FA0810
- Condition: Arced
- Location: Nr 1 Ignition
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE FADEC REPORTS CODE 970 ON BOTH CHANNELS `NO LIGHT UP WITH IGNITER B`.  MTC CONDUCTED IGNITER TEST AND DISCOVERED THE IGNITION CABLE B ARCING ON A CUSHION CLAMP.  IGNITION CABLE B REPLACED AND TESTED WITH NO FURTHER FAULT NOTED.  (TC# 20180723009)
